# SDR HEEA079293

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 7,002 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 6343052
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER RANDOMLY SKIPS WAYPOINTS WHEN THE WPT BUTTON IS DEPRESSED. PERFORMED PRELIMINARY INSPECTION. REPLACED "WPT", "NAV", "MSG" SWITCHES.  REPAIRED.  BENCH CHECK GOOD.
